A simple proof of Sklyanin's formula for canonical spectral coordinates of the rational Calogero-Moser system

Görbe, Tamás Ferenc: A simple proof of Sklyanin's formula for canonical spectral coordinates of the rational Calogero-Moser system.
Symmetry, Integrability and Geometry: Methods and Applications, 12. Terjedelem: 5 p.-Azonosító: 027. ISSN 1815-0659 (2016)

[img]
Preview
Text
2016-SIGMA-027.pdf - Published Version

Download (269kB) | Preview
Item Type: Article
Journal or Publication Title: Symmetry, Integrability and Geometry: Methods and Applications
Date: 2016
Volume: 12
Page Range: Terjedelem: 5 p.-Azonosító: 027
ISSN: 1815-0659
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3035503
DOI id: https://doi.org/10.3842/SIGMA.2016.027
Date Deposited: 2016. Jul. 14. 12:58
Last Modified: 2019. Jun. 14. 14:37
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7030
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year